American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53B05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Karel Dekimpe and Veerle Ongenae. On the number of abelian left symmetric algebras. Proc. Amer. Math. Soc. 128 (2000) 3191-3200. MR 1695151.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Christine Scharlach and Luc Vrancken. Centroaffine surfaces in $\mathbb{R}^{4}$ with planar $\nabla$-geodesics . Proc. Amer. Math. Soc. 126 (1998) 213-219. MR 1452827.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Sergey Merkulov and Henrik Pedersen. Projective structures on moduli spaces of compact complex hypersurfaces . Proc. Amer. Math. Soc. 125 (1997) 407-416. MR 1328363.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Barbara Opozda. On rigidity of affine surfaces. Proc. Amer. Math. Soc. 124 (1996) 2175-2184. MR 1363435.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Barbara Opozda. On curvature homogeneous and locally homogeneous affine connections. Proc. Amer. Math. Soc. 124 (1996) 1889-1893. MR 1342036.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Sergey A. Merkulov. Geometry of Kodaira moduli spaces. Proc. Amer. Math. Soc. 124 (1996) 1499-1506. MR 1327027.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Luc Vrancken. Affine surfaces whose geodesics are planar curves . Proc. Amer. Math. Soc. 123 (1995) 3851-3854. MR 1283565.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Fabio Podestà. Projectively flat surfaces in ${\bf A}\sp 3$ . Proc. Amer. Math. Soc. 119 (1993) 255-260. MR 1169045.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Robert Maltz. A lemma of \'Elie Cartan . Proc. Amer. Math. Soc. 53 (1975) 433-434. MR 0410582.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1